# SDR CA190821002

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 5-10 MINUTES AFTER TAKEOFF, THE PILOT HEARD AN AUDIBLE SPIN UP FROM THE PROPELLER FOLLOWED BY A SLIGHT SHUDDER OF THE AIRCRAFT. THE PROPELLER SPEED THEN DECAYED BACK TO SOMEWHERE IN THE 1500 RPM RANGE FOLLOWED BY YELLOW PROPELLER RPM CAS MESSAGE. THE PROPELLER RPM MESSAGE AND WARNING REMAINED ILLUMINATED FOR APPROXIMATELY 15 SECONDS AND THEN CLEARED. THE PILOT MENTIONED THE ENGINE WAS AT A VERY REDUCED POWER SETTING FROM THE TIME THE TURN BACK WAS INITIATED UNTIL LANDING. A NORMAL LANDING WAS PERFORMED WITH NO OTHER DISCREPANCIES. (TC# 20190821002)
